# SDR CA061003003

- Difficulty date: September 28, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Condition: Unknown
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER DEPARTURE THE CREW OBSERVED AN ANTI-ICE FAULT ON NR 1 POSITION.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE BRUSHES ON NR 1 BRUSH BLOCK AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061003003)
